# SDR UPS803751

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5757779
- Condition: Cracked
- Location: Fs 1650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LONGERON 29R CRACKED AT F.S. 1650.  REPLACED IAW SRM 51-1-20D.
